# SDR HEEA088947

- Difficulty date: August 26, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- Aircraft time: 18,802 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 212030268007
- Part serial: NA
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANEL MISMANUFACTURED.  WHEN WE STARTED TO DRILL FASTENER HOLES INTO TRIMMED PANEL AT AFT CENTER EDGE, PANEL SEPERATED AND A CLEAR HARD SUBSTANCE CAME OUT OF PANEL. PANEL REPAIRED BY ACI.
